# SDR AALA201802069005

- Difficulty date: January 17, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5347821120400
- Condition: Corroded
- Location: Frames 75-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BETWEEN FRAMES 75 TO 80,  Y450.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING F53478018.
